New Bounds for the Maximum Size of Ternary Constant Weight Codes
Data(s) |
26/10/2009
26/10/2009
2000
|
---|---|
Resumo |
This work was partially supported by the Bulgarian National Science Fund under Grant I–618/96. Optimal ternary constant-weight lexicogarphic codes have been constructed. New bounds for the maximum size of ternary constant-weight codes are obtained. Tables of bounds on A3 (n, d, w) are given for d = 3, 4, 6. |
Identificador |
Serdica Mathematical Journal, Vol. 26, No 1, (2000), 5p-12p 1310-6600 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics |
Palavras-Chave | #Ternary Codes #Lexicographic Codes #Constant-weight Codes |
Tipo |
Article |